Join the 'Vraylar' group to help and get support from people like you.
We found 28 questions associated with the 'Vraylar' topic.
Posted 8 days ago by • 1 answer
Anyone have experience with Vraylar 1.5mg and Topamax 50mgs for severe anxiety and PTSD. I’m concerned about some of the reviews - seems to make you a little more jumpy than relaxed ... Topamax Xanax as needed Adding Vraylar Stopped Abilfy & lexapro
Posted 17 Apr 2018 by • 0 answers
Posted 6 Mar 2018 by • 3 answers
I took At night at first and had broken sleep. So I take in the morning and I’m not fatigued, but my sleep is still very broken, not as deep and I wake up early. Does anyone else experience this?
Posted 6 Apr 2018 by • 0 answers
I was just on Vraylar 3mg a few days ago and my whole body ached and I couldn’t sit still. My doctor dropped it down to 1.5 mg but I still can’t be still. I can’t stop moving my legs but my brain is so tired... if that makes sense. I feel like a zombie. How long will this last? ...
Posted 30 Oct 2017 by • 1 answer
My daughter is on several meds for her depression and anxiety from last 6 years, and nothing seems working well! Now she is on Vraylar from 4 weeks and tapperring Laxapro! I see little relief with vraylar, she is able to come out of the bed and walk! she feels memory lost, can't focus or is ...
Posted 2 Aug 2016 by • 3 answers
Once I was on this med a week I became very anxious and restless. I decided to switch it to taking it at night. Can this help the restlessness?
Posted 14 Feb 2018 by • 1 answer
Have been on Remeron for 2 months and the Dr. just added Vraylar
Posted 31 Dec 2017 by • 1 answer
My husband started on 1.5 mg of Vraylar and within days the positive impacts were great.- improved speech, initiative, and interest. He has been diagnosed with Abulia. After 2 weeks, the insomnia started and the positive impacts faded. Same time he had to make the decision to take medical leave ...
Posted 15 Nov 2017 by • 1 answer
I started taking vraylar 5 days ago and am experiencing dizziness, nausea, and vomiting. My mood is improving but the side effects are a bit much.
Posted 4 Dec 2017 by • 1 answer
Posted 4 Nov 2017 by • 2 answers
Posted 5 Sep 2017 by • 1 answer
... Currently I
Posted 9 Oct 2017 by • 1 answer
My son just started vraylar and today is his third day @ 1.5mg. He stated he had a panic attack today while at school. I’m just wondering if anyone experienced this and if it went away with time.
Posted 4 Dec 2017 by • 0 answers
Posted 17 Aug 2017 by • 2 answers
I've been on this med for almost a week. I've noticed I've been really hungry, to the point of growling a stomach ache. anyone else experience this? I've also been really tired, I take it at night and am still hungover until noon the next day. I also have had soft stool a few ...
Related Condition Support Groups
Vraylar Patient Information at Drugs.com
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)